Metric Geometry

[1] Enlargeable length-structure and scalar curvatures

Jialong Deng Mathematisches Institut, Georg-August-Universität, Göttingen, Germany

Differential Geometry Metric Geometry mathscidoc:2206.10005

Annals of Global Analysis and Geometry, 60, 217-230, 2021.5
[ Download ] [ 2022-06-21 16:26:57 uploaded by dengjl ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Equiangular lines with a fixed angle

Zilin Jiang Arizona State University, Tempe AZ 85287 Jonathan Tidor Massachusetts Institute of Technology, Cambridge MA 02141 Yuan Yao Massachusetts Institute of Technology, Cambridge MA 02141 Shengtong Zhang Massachusetts Institute of Technology, Cambridge MA 02141 Yufei Zhao Massachusetts Institute of Technology, Cambridge MA 02141

Combinatorics Metric Geometry mathscidoc:2203.06002

Annals of Mathematics, 194, (3), 729-743, 2021.1
[ Download ] [ 2022-03-18 13:11:57 uploaded by admin ] [ 122 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Speed of random walks, isoperimetry and compression of finitely generated groups

Jérémie Brieussel Institut/Laboratoire Montpelliérain Alexander Grothendieck (IMAG) (UMR 5149), Université de Montpellier, 34090 Montpellier, France Tianyi Zheng Department of Mathematics, Stanford University, Stanford (Palo Alto) CA 94305

Group Theory and Lie Theory Metric Geometry Probability mathscidoc:2203.17002

Annals of Mathematics, 193, (1), 1-105, 2021.1
[ Download ] [ 2022-03-18 13:05:11 uploaded by admin ] [ 119 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the constant scalar curvature K\"ahler metrics-existence results

Xiuxiong Chen Stony Brook University Jingrui Cheng Stony Brook University

Metric Geometry arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.23001

[ Download ] [ 2020-05-13 03:58:06 uploaded by jrcheng ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Higher eigenvalues and isoperimetric inequalities on Riemannian manifolds and graphs

Fan Chung Alexander Grigoryan Shing-Tung Yau

Metric Geometry mathscidoc:1912.43520

Communications in Analysis and Geometry, 8, (5), 969-1026, 2000
[ Download ] [ 2019-12-24 20:38:03 uploaded by yaust ] [ 526 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A general Schwarz lemma for Kahler manifolds

Shing-Tung Yau

Metric Geometry mathscidoc:1912.43470

American Journal of Mathematics, 100, (1), 197-203, 1978.2
[ Download ] [ 2019-12-24 20:34:48 uploaded by yaust ] [ 417 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Isoperimetric characterization of upper curvature bounds

Alexander Lytchak Universit¨at K¨oln Stefan Wenger University of Fribourg

Metric Geometry mathscidoc:1911.43028

Acta Mathematica, 221, (1), 159 – 202, 2018
[ Download ] [ 2019-11-28 11:43:28 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Partial regularity of harmonic maps from Alexandrov spaces

Huabin Ge Renmin University of China Wenshuai Jiang Zhejiang University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10005

[ Download ] [ 2019-08-16 23:48:45 uploaded by Huichun_Zhang ] [ 509 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Harmonic Maps Between Alexandrov Spaces

Jia-Cheng Huang Sun Yat-sen University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10004

J. Geom. Anal, 27, 1355-1392
[ Download ] [ 2019-08-16 23:37:18 uploaded by Huichun_Zhang ] [ 410 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sharp geometric inequalities for the general $p$-affine capacity

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Metric Geometry Convex and Discrete Geometry mathscidoc:1904.23001

J. Geom. Anal., 28, (3), 2254-2287, 2018.7
[ Download ] [ 2019-04-18 06:26:17 uploaded by ydpzjumn ] [ 344 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A volume preserving flow and the isoperimetric problem in warped product spaces

Pengfei Guan McGill University Junfang Li University of Alabama Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Metric Geometry mathscidoc:1804.03009

[ Download ] [ 2018-04-30 14:24:26 uploaded by mutaowang ] [ 577 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On single-matrix graph-directed iterated function systems

Jun Luo The Chinese University of Hong Kong Yan-Min Yang Huazhong Agriculture University

Metric Geometry mathscidoc:1702.23001

Journal of Mathematical Analysis and Applications, 2010
[ Download ] [ 2017-02-17 22:37:52 uploaded by Jason_Luo ] [ 611 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Random walks and induced Dirichlet forms on self-similar sets

Shi-Lei Kong The Chinese University of Hong Kong Ka-Sing Lau The Chinese University of Hong Kong Ting-Kam Leonard Wong University of Southern California

Dynamical Systems Functional Analysis Metric Geometry Probability mathscidoc:1701.28005

Advances in Mathematics, 320, 1099--1134, 2017.9
[ Download ] [ 2017-01-13 11:01:54 uploaded by Shilei_Kong ] [ 576 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Hausdorff dimension of wiggly metric spaces

Jonas Azzam Department of Mathematics, University of Washington-Seattle

Functional Analysis Metric Geometry mathscidoc:1701.12027

Arkiv for Matematik, 53, (1), 1-36, 2013.3
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 903 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Tangential touch between the free and the fixed boundary in a semilinear free boundary problem in two dimensions

Mahmoudreza Bazarganzadeh Department of Mathematics, Uppsala University Erik Lindgren Department of Mathematics, Norwegian University of Science and Technology

Differential Geometry Metric Geometry mathscidoc:1701.10013

Arkiv for Matematik, 52, (1), 21-42, 2012.2
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 591 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Area-preserving isotopies of self-transverse immersions of$S$^{1}in ℝ^{2}

Cecilia Karlsson Department of Mathematics, Uppsala University

Metric Geometry Symplectic Geometry mathscidoc:1701.23001

Arkiv for Matematik, 51, (1), 85-97, 2011.3
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 621 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] C=2 Rational Toroidal Conformal Field Theories via the Gauss Product

Shinobu Hosono University of Tokyo Bong H. Lian Brandeis University Keiji Oguiso University of Tokyo Shing-Tung Yau Harvard University

Metric Geometry mathscidoc:1608.23001

Communications in Mathematical Physics , 241, 245-286, 2003
[ Download ] [ 2016-08-28 16:43:15 uploaded by lianbong ] [ 714 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved